# SDR CA141107006

- Difficulty date: November 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 9,857 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 5520 · Elevator Structure
- Part: Doubler
- Part number: 50610000397
- Condition: Cracked
- Location: Lt Elevator
- Part time: 9,839 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE UNDERGOING REPAIR FOR THE LT ELEVATOR CRACKED INBD CLOSE OUT RIB, THE STA  36.18 DOUBLER, FOR LT ELEVATOR FRONT SPAR, PN 50-610000-387,  WAS FOUND TO BE CRACKED LONGITUDINALLY IN THE UPPER AND LOWER RADII AT THE INBD HINGE ATTACHMENT LOCATION.
